# SDR SWAA000762

- Difficulty date: April 23, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N383SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26589
- Aircraft time: 20,672 hours, 18,904 cycles
- System (JASC): 7730 · Engine Ignition Analyzer System
- Part: Warning System
- Part number: 6573606
- Condition: False Indication
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, TAKEOFF WARNING HORN SOUNDED.  RESET EAU, OPS CHECK GOOD PER MM.
